Skip to Content

Supartz - should my knees feel full and painful after the injection?

Responses (1)

Marvell 22 Sep 2009

Yes, your symptoms are common side effects of Supartz. However, if the pain and swelling is really bothering you please get your doctor to check it out.

Other known side effects of Supartz are listed below:

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Supartz:

Back pain; mild bruising, heat, redness, swelling, or pain at the injection site; temporary achy feeling; temporary knee inflammation.

Seek medical attention right away if any of these SEVERE side effects occur when using Supartz:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue).

https://www.drugs.com/mtm/supartz-injectable.html

https://www.drugs.com/sfx/supartz-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions